# SDR DALA2024012100901

- Difficulty date: January 18, 2024
- Submitted: January 21, 2024
- Operation: Air carrier
- Aircraft: N335DN
- Make and model: Airbus A321-213
- Aircraft serial: 8036
- Aircraft time: 18,322 hours, 8,103 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Condition: Leaking
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 3035 - DIV - TO IAD DUE TO AN EXCESSIVE CABIN ALTITUDE ECAM MESSAGE. WHILE LEVEL AT FL 350, CABIN PRESSURE WARNING MESSAGE, CABIN ALTITUDE WAS 9700 AND INCREASING QUICKLY DESCEND TO FL 290, CABIN ALTITUDE WAS STEADY AT 8600 DP 6.1 SECOND. CPC-1 WAS ALREADY ON MEL. CORRECTIVE ACTION: FOUND THE AFT CARGO DOOR SEAL LEAKING EXCESSIVELY DUE TO AFT CARGO DOOR SEAL INSTALLED BACKWARDS DURING A HULL LEAK CHECK. REPLACED AFT CARGO DOOR SEAL. (LP 5090438)
